# SDR ASAA2017033020377

- Difficulty date: March 30, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654580148
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD SIDE OF BS 227 BULKHEAD LOWER LT DOOR STOP BACKUP SUPPORT FITTING EXFOLIATED PANEL RACK.  ACFT GROUNDED.  FABRICATED A NEW SUPPORT IAW SRM 51-40-06-0G-0 AND BDWG 65-45801.
